# SDR C2XA95IA205

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016086001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LT WING STR 10 CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF THE STRINGER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  REFERENCE EMBRAER FAXES EST 243/95 AND EST 376/95 FOR REPAIR PROCEDURES.  A/C TT - 13,674.8 HRS.  CYCLES - 19,430.  (X)
